


default search action
"Uniform Asymptotics for Discounted Aggregate Claims in Dependent Risk Models."
Yang Yang, Kai-Yong Wang, Dimitrios G. Konstantinides (2014)
- Yang Yang, Kai-Yong Wang, Dimitrios G. Konstantinides:
Uniform Asymptotics for Discounted Aggregate Claims in Dependent Risk Models. J. Appl. Probab. 51(3): 669-684 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.